Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Sinusitis with muscle pain followed by bouts of diarrhea, dehydration, fever, constant thirst, tongue dryness, headache and blurred vision. What is the cause?

I have been having odd symptoms for months. I am a 45yr old woman. I have had sinusitis recently and was treated with 2 rounds of cefidnir (sp). In addition I have bouts of diarreah with dehydration causing high bp and fever. Prior to getting diarreah I get muscle pains all over, then I get sick, the next day I am weak, but better. I am constantly thirsty and wake up with headache and dry tounge. Vision is blurry and I have had a catscan to prove no tumor but have not had full results as of yet from ct. I am to fly internationally in 9 days (I will have 13 hours in air) and I want to be healthier for this. I don t know why all these symptoms are happening at the same time. One time I passed out from being so sick.
Asked On : Fri, 13 Jul 2012
Answers:  2 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Lakampas,
I think you have an upper respiratory tract infection related to viral infection which so commonly causes headache as well. Your physician gave the antibiotics to prevent added bacterial infection or may be he thought of bacterial infection per se.
Anyway I think the diarrhoea is related to Cefdinir.
Stop Cefdinir, have paracetamol+chlorpheniramine+pseudoephedrine based decongestant tablets almost 3hourly for three doses then four times a day for 3-4 days.
Maintain a good oral hygiene and hydration and do saline gargles thrice a day post meals.
Drain the sinuses- lying in bed on side postures with blocked nostril up.
Get base line investigations through your physician.
I hope the advise would be helpful for you.
Answered: Fri, 13 Jul 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to HCMForum. why do you think so different. It is a common occurance with fever.
In some fevers all these features or some of them may be present. by simply treating the
fever all the symptoms will disappear. So i advise you to consult a physian he will get the tests
TC DC ESR QBC WIDAL along with other routine tests. and confirm the diagnosis and treat
the fever so that you can safely fly. thank you.
Answered: Fri, 13 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor